Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: SSRIs and GI bleeding garnet71

Posted by Phillipa on May 25, 2009, at 20:50:15

In reply to Re: SSRIs and GI bleeding, posted by garnet71 on May 25, 2009, at 20:13:52

Subtle maybe at first. Indigestion. Blood in stool, spitting up blood. Phillipa ps tiredness from the stool blood loss that isn't seen to naked eye. Anemia per blood test

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Phillipa thread:897512
URL: http://www.dr-bob.org/babble/20090524/msgs/897668.html